# SDR DALA2019112706946

- Difficulty date: November 25, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 63,753 hours, 23,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Tolerance
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6715, L/P 1375926) DURING CHECK OF THE ROTARY SNUBBER. THE MINIMUM PIN EXTENSION IS NOT CORRECT IN REF AMDS 5211-3001-2L STEP 3 AT NO.2 LEFT DOOR (L2). CORRECTIVE ACTION: R/R'D PER B757-200 AMM 52-11-10-004-030 AND 52-11-10-404-015.
